# SDR FDKA200801020

- Difficulty date: January 12, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145327
- Aircraft time: 16,896 hours, 15,725 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Unit
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6181 CLT (0406 PHX LCL) - CONTROL RESISTANT/GRINDING WITH AILERON AND ELEVATOR CONTROL INPUT.  MX IS CURRENTLY TROUBLESHOOTING.
